Interpolation between weighted$L$^{p}-spaces

John E. Gilbert Department of Mathematics, University of Texas

TBD mathscidoc:1701.332366

Arkiv for Matematik, 10, (1), 235-249, 1972.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{john1972interpolation,
  title={Interpolation between weighted$L$^{p}-spaces},
  author={John E. Gilbert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203449892227175},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={235-249},
  year={1972},
}
John E. Gilbert. Interpolation between weighted$L$^{p}-spaces. 1972. Vol. 10. In Arkiv for Matematik. pp.235-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203449892227175.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved